# SDR SWAA2022020109395

- Difficulty date: August 21, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737
- Aircraft serial: 32496
- Aircraft time: 41,479 hours, 24,345 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD CABIN FLOOR PANEL 221BF LOWER SKIN IS DAMAGED AT I/B EDGE AT FWD AND AFT CORNERS. / REPAIRED DAMAGE AT I/B EDGE AT FWD AND AFT CORNERS OF FWD CABIN FLOOR PANEL 221BF IAW SRM 53-00-50-2R-9. 56749U 24AUG17
